Subjects -> MATHEMATICS (Total: 1013 journals)
    - APPLIED MATHEMATICS (92 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (714 journals)
    - MATHEMATICS (GENERAL) (45 journals)
    - NUMERICAL ANALYSIS (26 journals)
    - PROBABILITIES AND MATH STATISTICS (113 journals)

APPLIED MATHEMATICS (92 journals)

Showing 1 - 82 of 82 Journals sorted alphabetically
Advances in Applied Mathematics     Full-text available via subscription   (Followers: 15)
Advances in Applied Mathematics and Mechanics     Full-text available via subscription   (Followers: 6)
Advances in Applied Mechanics     Full-text available via subscription   (Followers: 15)
AKCE International Journal of Graphs and Combinatorics     Open Access  
American Journal of Applied Mathematics and Statistics     Open Access   (Followers: 11)
American Journal of Applied Sciences     Open Access   (Followers: 22)
American Journal of Modeling and Optimization     Open Access   (Followers: 3)
Annals of Actuarial Science     Full-text available via subscription   (Followers: 2)
Applied Mathematical Modelling     Full-text available via subscription   (Followers: 22)
Applied Mathematics and Computation     Hybrid Journal   (Followers: 31)
Applied Mathematics and Mechanics     Hybrid Journal   (Followers: 4)
Applied Mathematics and Nonlinear Sciences     Open Access  
Applied Mathematics and Physics     Open Access   (Followers: 2)
Biometrical Letters     Open Access  
British Actuarial Journal     Full-text available via subscription   (Followers: 2)
Bulletin of Mathematical Sciences and Applications     Open Access  
Communication in Biomathematical Sciences     Open Access   (Followers: 2)
Communications in Applied and Industrial Mathematics     Open Access   (Followers: 1)
Communications on Applied Mathematics and Computation     Hybrid Journal   (Followers: 1)
Differential Geometry and its Applications     Full-text available via subscription   (Followers: 4)
Discrete and Continuous Models and Applied Computational Science     Open Access  
Discrete Applied Mathematics     Hybrid Journal   (Followers: 10)
Doğuş Üniversitesi Dergisi     Open Access  
e-Journal of Analysis and Applied Mathematics     Open Access  
Engineering Mathematics Letters     Open Access   (Followers: 1)
European Actuarial Journal     Hybrid Journal  
Foundations and Trends® in Optimization     Full-text available via subscription   (Followers: 3)
Frontiers in Applied Mathematics and Statistics     Open Access   (Followers: 1)
Fundamental Journal of Mathematics and Applications     Open Access  
International Journal of Advances in Applied Mathematics and Modeling     Open Access   (Followers: 1)
International Journal of Applied Mathematics and Statistics     Full-text available via subscription   (Followers: 3)
International Journal of Computer Mathematics : Computer Systems Theory     Hybrid Journal  
International Journal of Data Mining, Modelling and Management     Hybrid Journal   (Followers: 10)
International Journal of Engineering Mathematics     Open Access   (Followers: 7)
International Journal of Fuzzy Systems     Hybrid Journal  
International Journal of Swarm Intelligence     Hybrid Journal   (Followers: 2)
International Journal of Theoretical and Mathematical Physics     Open Access   (Followers: 13)
International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems     Hybrid Journal   (Followers: 3)
Journal of Advanced Mathematics and Applications     Full-text available via subscription   (Followers: 1)
Journal of Advances in Mathematics and Computer Science     Open Access  
Journal of Applied & Computational Mathematics     Open Access  
Journal of Applied Intelligent System     Open Access  
Journal of Applied Mathematics & Bioinformatics     Open Access   (Followers: 6)
Journal of Applied Mathematics and Physics     Open Access   (Followers: 9)
Journal of Computational Geometry     Open Access   (Followers: 3)
Journal of Innovative Applied Mathematics and Computational Sciences     Open Access   (Followers: 6)
Journal of Mathematical Sciences and Applications     Open Access   (Followers: 2)
Journal of Mathematics and Music: Mathematical and Computational Approaches to Music Theory, Analysis, Composition and Performance     Hybrid Journal   (Followers: 12)
Journal of Mathematics and Statistics Studies     Open Access  
Journal of Physical Mathematics     Open Access   (Followers: 2)
Journal of Symbolic Logic     Hybrid Journal   (Followers: 2)
Letters in Biomathematics     Open Access   (Followers: 1)
Mathematical and Computational Applications     Open Access   (Followers: 3)
Mathematical Models and Computer Simulations     Hybrid Journal   (Followers: 3)
Mathematics and Computers in Simulation     Hybrid Journal   (Followers: 3)
Modeling Earth Systems and Environment     Hybrid Journal   (Followers: 1)
Moscow University Computational Mathematics and Cybernetics     Hybrid Journal  
Multiscale Modeling and Simulation     Hybrid Journal   (Followers: 2)
Pacific Journal of Mathematics for Industry     Open Access  
Partial Differential Equations in Applied Mathematics     Open Access   (Followers: 1)
Ratio Mathematica     Open Access  
Results in Applied Mathematics     Open Access   (Followers: 1)
Scandinavian Actuarial Journal     Hybrid Journal   (Followers: 2)
SIAM Journal on Applied Dynamical Systems     Hybrid Journal   (Followers: 3)
SIAM Journal on Applied Mathematics     Hybrid Journal   (Followers: 11)
SIAM Journal on Computing     Hybrid Journal   (Followers: 11)
SIAM Journal on Control and Optimization     Hybrid Journal   (Followers: 18)
SIAM Journal on Discrete Mathematics     Hybrid Journal   (Followers: 8)
SIAM Journal on Financial Mathematics     Hybrid Journal   (Followers: 3)
SIAM Journal on Imaging Sciences     Hybrid Journal   (Followers: 7)
SIAM Journal on Mathematical Analysis     Hybrid Journal   (Followers: 4)
SIAM Journal on Matrix Analysis and Applications     Hybrid Journal   (Followers: 3)
SIAM Journal on Numerical Analysis     Hybrid Journal   (Followers: 7)
SIAM Journal on Optimization     Hybrid Journal   (Followers: 12)
SIAM Journal on Scientific Computing     Hybrid Journal   (Followers: 16)
SIAM Review     Hybrid Journal   (Followers: 9)
SIAM/ASA Journal on Uncertainty Quantification     Hybrid Journal   (Followers: 2)
Swarm Intelligence     Hybrid Journal   (Followers: 3)
Theory of Probability and its Applications     Hybrid Journal   (Followers: 2)
Uniform Distribution Theory     Open Access  
Universal Journal of Applied Mathematics     Open Access   (Followers: 2)
Universal Journal of Computational Mathematics     Open Access   (Followers: 3)
Similar Journals
Journal Cover
Journal of Advanced Mathematics and Applications
Number of Followers: 1  
 
  Full-text available via subscription Subscription journal
ISSN (Print) 2156-7565 - ISSN (Online) 2156-7557
Published by American Scientific Publishers Homepage  [45 journals]
  • Welcome to Journal of Advanced Mathematics and Applications, JAMA, Vol. 6,
           No. 1

    • Free pre-print version: Loading...

      Authors: Wang; Yingxu
      Pages: 1 - 2
      Issue No: Vol. 6, No. 1
       
  • The Wiener Index of Some Derived Graphs

    • Free pre-print version: Loading...

      Authors: Indulal; G., George, Mary
      Pages: 3 - 6
      Issue No: Vol. 6, No. 1
       
  • Dispersal Dynamics: Competitive Symbiotic and Predator-Prey Interactions

    • Free pre-print version: Loading...

      Authors: Kamrujjaman; Md.
      Pages: 7 - 17
      Issue No: Vol. 6, No. 1
       
  • Inclined Magnetic Field and Thermal Radiation Effect on Electroosmotic
           Flow of a Micropolar Fluid Through a Porous Micro-Channel

    • Free pre-print version: Loading...

      Authors: Dar; Ajaz Ahmad, Elangovan, K.
      Pages: 18 - 29
      Issue No: Vol. 6, No. 1
       
  • Chemical Reaction Effect on MHD Convective Flow with Heat and Mass
           Transfer Past a Semi-Infinite Vertical Porous Plate

    • Free pre-print version: Loading...

      Authors: Swain; Bharat Keshari, Senapati, Nityananda, Dash, Minakshi
      Pages: 30 - 37
      Issue No: Vol. 6, No. 1
       
  • Computation of Exact Maximum Coverage Probabilities of Confidence
           Intervals with Increasing Bounds for the Geometric Parameter

    • Free pre-print version: Loading...

      Authors: Shirvani; Alireza, Toomaj, Abdolsaeed
      Pages: 38 - 42
      Issue No: Vol. 6, No. 1
       
  • On Relation Algebra: A Denotational Mathematical Structure of Relation
           Theory for Knowledge Representation and Cognitive Computing

    • Free pre-print version: Loading...

      Authors: Wang; Yingxu
      Pages: 43 - 66
      Issue No: Vol. 6, No. 1
       
  • Quadratic Pompeiu on Ternary Banach Algebras

    • Free pre-print version: Loading...

      Authors: Haddadi; Mitra, Gordji, Madjid Eshaghi
      Pages: 67 - 72
      Issue No: Vol. 6, No. 1
       
  • On the Solution of Boundary Layer Flow of Prandtl Fluid Past a Flat
           Surface

    • Free pre-print version: Loading...

      Authors: Patel; Manisha, Patel, Jayshri, Timol, M. G.
      Pages: 73 - 78
      Issue No: Vol. 6, No. 1
       
  • Influence of Throughflow Effects Combined with Internal Heating on the
           Onset of Convection in a Fluid Layer Overlying an Anisotropic Porous Layer
           

    • Free pre-print version: Loading...

      Authors: Gangadharaiah; Y. H.
      Pages: 79 - 86
      Issue No: Vol. 6, No. 1
       
  • Maxwell's Equations as the Special Case of General Theory of
           Relativity in Yn -Space

    • Free pre-print version: Loading...

      Authors: Ivanovich; Yaremenko Mikola (Nikolay)
      Pages: 87 - 92
      Issue No: Vol. 6, No. 1
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 44.192.114.32
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-